MAUDE Adverse Event Report: COOK INCORPORATED BAKRI; INTRAUTERINE TAMPONADE BALLOON

COOK INCORPORATED BAKRI; INTRAUTERINE TAMPONADE BALLOON
Model Number G24237
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Repeat c-section.Bakri placed by physician.Normal saline used to fill the bakri balloon.There was a pop and blood tinged fluid exited the vagina.It was determined that the bakri had ruptured.The bakri was removed from the body without difficulty.The bakri had a straight tear or slice lengthwise down the balloon but otherwise was intact.

Brand Name
BAKRI
Common Device Name
INTRAUTERINE TAMPONADE BALLOON
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key20556748
Report Number20556748
Device Sequence Number19633506
Product Code OQY
UDI-Device Identifier10827002242378
UDI-Public(01)10827002242378(17)261117(30)1(1015762624
Combination Product (Y/N)N
Initial Reporter StateOK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
Report Date (Section F) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG24237
Device Catalogue NumberJ-SOSR-100500
Device Lot Number15762624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexFemale
Patient Weight103 KG
Date Report Sent to FDA08/05/2024